# SDR QXEA200600960

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 3,261 hours, 2,226 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Crossflow Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX- FLIGHT 2531 - XFLOW PUMP CAUTION, CB S5 POPPED.  RETURNED TO GATE.  RESET CB.  PERFORMED OPS CHECK IAW CRJ AMM TASK 28-13-00-710-801-A01 OPS CHECK GOOD.  NO HISTORY FOUND NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
